# SDR DALA2016082006235

- Difficulty date: August 19, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 53,332 hours, 28,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BS 1437 ABOVE RIGHT PYLON.  REPAIRED IAW PRI/ERA 549946-14.
